Q. Does Rosutec cause weight gain?
No, there is no evidence of Rosutec causing weight gain. If you are taking Rosutec and gaining weight, consult your doctor. The doctor may get some investigations done to know the reason for the weight gain.
Q. Does Rosutec make you tired?
Yes, Rosutec can make you feel tired. This is because it reduces the energy supply to the muscles in the body. However, the exact reason behind the phenomenon is unknown and needs more research. Tiredness usually occurs after exertion. Generalized fatigue is more often in people with heart disease or those suffering from liver illness. Rosutec also causes muscle damage which further worsens the tiredness. Therefore, you must consult your doctor if you feel tired while taking Rosutec.
Q. For how long should I take Rosutec?
You may need to take Rosutec for life or for as long as directed by your doctor. The cholesterol levels will be maintained only till you are taking Rosutec. Stopping Rosutec without starting a different treatment may increase your cholesterol levels again. This medicine has only a few side effects and is usually considered safe if taken as directed by the doctor.
Q. Should Rosutec be taken at night?
Rosutec should be taken once a day. It can be taken in the morning or at night or any time of the day, with or without food. Try taking this medicine at the same time every day. Doing this will help you remember to take it daily.
Q. What foods should be avoided when taking Rosutec?
Rosutec is used to decrease your blood cholesterol levels. Therefore, to seek the best results of this medicine, you should avoid foods that are high in calories like fried food and junk food. It is recommended to eat a low-fat and low-cholesterol diet. Be sure to follow all the exercise and dietary recommendations made by your doctor or dietician.
Q. How do I know whether Rosutec is beneficial for me or not?
All medicines have side effects, but the benefits of Rosutec in reducing cholesterol levels and the risk of heart attack and stroke are proven by a large number of studies. However, if you do have any concerns, then discuss it with your doctor. Your doctor will consider and explain to you the benefits of taking Rosutec versus the risks of not taking it at all.
Q. Can Rosutec cause memory loss?
Rosutec may cause memory loss in very rare cases. This is generally non-serious and may occur within 1 day of taking this medicine or may take years to appear. These symptoms may disappear within about 3 weeks of discontinuing Rosutec. However, you should consult your doctor if you experience this side effect as it could be due to some other reason.
Q. Can Rosutec cause muscle problems or muscle injury?
Yes, taking Rosutec can cause muscle problems or muscle injury. This is because of the reduced oxygen supply to the muscle cells which leads to fatigue, muscle pain, tenderness or muscle weakness. The soreness may be significant enough to interfere with your daily activities. Do not take it lightly and consult your doctor to know about ways to prevent this and to avoid making it worse.
Q. Is it true that Rosutec can cause diabetes?
If you are at high risk of developing type 2 diabetes, taking Rosutec may slightly increase this risk. This is because Rosutec has the potential to cause a slight increase in your blood sugar levels. If you already have type 2 diabetes, your doctor may advise you to keep monitoring your blood sugar levels closely for the first few months. Tell your doctor if you find it harder to control your blood sugar.